advertisement

In this Discussion

advertisement

L5 S1 epidural Cort. Shot made pain worse?!

I'm new to this forum but am looking for advice.  I have a herniated disc, L5S1, and had 2 epidural cortisone shots 2 weeks ago and it made the nerve pain down my right leg a million times worse, starting at 4am the night after the shots! I have been in agony and no one seems to know why I had such a bad adverse reaction?? I paged my ortho doc twice asa the pain woke me up 2 weeks ago and was prescribed a Medrol Pack and Valium but neither really worked.  I have been taking ibuprophen, Tylenol, and using natural stuff like vitamins and multi minerals. (The minerals seem to help a lot more than what the doc gave me!  So I wou suggest anyone who has had this happen to try minerals and vitamins.  I went to the ER after 3 days of EXTREME PAIN, and was told to go back to see the doc who did the shots but I really don't want to! They prescribed me some Lidocaine patches and ambien to sleep but I didn't notice much help with the patches and I was able to sleep about 6-7 hours each night cuz Im in so much pain during the day and can barely sit in any chair so by 8pm im totally exhausted!  Any advice or similar issues with anyone?  I'm seeing a different ortho doc tomorrow so I ju need to hold on and push through the pain till then in hopes I get some answers tomorrow Cuz the original doc just said, "Be patient." the other day and he hasn't responded at all to a msg I sent him 24 hours ago!!  Help?!
advertisement

Comments

  • SavageSavage United StatesPosts: 4,299
    edited 07/23/2019 - 1:08 PM
    hello painadvice !
    Welcome to Veritas Health Forumplease click on link for helpful information!
  • SavageSavage United StatesPosts: 4,299
    Just a reminder...doctors need to be aware of all that you are taking and that includes OTC and vitamins and minerals.
    What may be helpful for one may be harmful for another.
  • advertisement
Sign In or Join Us to comment.